# SDR C2XA02SH134

- Difficulty date: December 4, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 3,921 hours, 3,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 16117
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE OVERWING LIGHTS BECAME IN-OPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY SUPPLY NR 4 AND PERFORMED OPERATIONAL CHECK, OPERATIOANL CHECK WAS GOOD IAW EMB 135 AMM 33-50-04.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
